# SDR AALA20170127009

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 17,353 hours, 6,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT ABOVE SEAT 27ABC HAS A MISSING LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-03. OPERATIONAL CHECK GOOD.
